Alert archive / Mississippi / Tornado Warnings in 2018
Tornado Warning 18, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Apr 14, 2018, 11:39 AM CDT for Pearl River County, Mississippi. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2018, 11:39 AM CDT (16:39 UTC)
- Expired
- Apr 14, 2018, 12:01 PM CDT
- In force
- 22 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Pearl River County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 11:58 AM CDT | TSTM WND DMG | 9 Ese Poplarville, MS | PORTIONS OF THE STEVENS MEAT PROCESSING PLANT ROOF WAS REMOVED ON 52 FOOTS STEVENS ROAD NEAR SILVER RUN. A BARN NEARBY ALSO SUSTAINED DAMAGE. RADAR INDICATED THE APEX OF A BOWING SEGMENT MOVED THROUGH THE AREA AND WAS LIKELY STRAIGHT LINE WIND ESTIMATED 80 MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 6:57 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.7 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1802 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 12.6
The text
As transmitted.
136
WFUS54 KLIX 141639
TORLIX
MSC109-141715-
/O.NEW.KLIX.TO.W.0018.180414T1639Z-180414T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1139 AM CDT SAT APR 14 2018
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
East central Pearl River County in southern Mississippi...
* Until 1215 PM CDT.
* At 1138 AM CDT, a severe thunderstorm capable of producing a
tornado was located 7 miles east of Mcneil, or 9 miles south of
Poplarville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Pearl River County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3074 8934 3065 8952 3069 8957 3096 8934
TIME...MOT...LOC 1638Z 227DEG 39KT 3070 8951
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
24/RR1 follow-up statement
679
WWUS54 KLIX 141701
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1201 PM CDT SAT APR 14 2018
MSC109-141711-
/O.CAN.KLIX.TO.W.0018.000000T0000Z-180414T1715Z/
Pearl River MS-
1201 PM CDT SAT APR 14 2018
...THE TORNADO WARNING FOR EAST CENTRAL PEARL RIVER COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 PM CDT for southern
Mississippi.
LAT...LON 3074 8934 3065 8952 3069 8957 3096 8934
TIME...MOT...LOC 1659Z 227DEG 39KT 3087 8930
$$
24/RRWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Apr 14, 10:09 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 14, 10:09 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1009 AM CDT Sat Apr 14 2018
.SOUNDING DISCUSSION...
Pretty busy this morning with anticipated squall line coming to
fruition and currently slowing down over the forecast area. The
balloon went 47 miles NE before bursting at 8.2 mb near Noel
Hickman Road near McHenry in Stone County.
Very unstable lapse rates above a weak cap at 2700 feet. Airmass
is saturated modified marine layer below 2700 feet then various
levels of clouds and dry layers to tropopause at 42.7kft. Decent
hodograph with helicities at 347 m2/s2, which is supportive of
tornadoes. Winds SSE-SSW 15-40kt surface to about 8000 ft, then SW
40-95kt aloft. Peak wind 251/94kt found at 44.4kft.
CHAP output on a 349K lifted from 850mb yields a Ricks Index of
117 with 7% severe at a lower LFC. If the LFC is raised to 750
mb, then Ricks Index reaches 160, which is probably closer to
realized at this time. PoP 100%, Prob Severe 50%, Gust 63kt/72mph,
Hail size 1.34", Tor threat EF2 possible. Pcpn 4.81" potential
8.86". 24/RR
&&
.PREV DISCUSSION... /issued 423 AM CDT Sat Apr 14 2018/
..Significant Severe Weather Event Possible Today Including
Possible Strong Tornadoes...
Discussion...Forecast will really focus on the next 18 hours as we
will be impacted by a multi hazard event. However the night was
quiet as expected with the line of convection weakening and slowing
over night off to our northwest. This momentary weakening trend was
expected and the line will likely not look overly imposing at
daybreak but don't let this fool you as we expect convection to
light up again mid morning and impact the region through the day and
into the early evening hours.
The deep mid level closed low over the central Plains will be slow
to push east and into the upper MS Valley by this evening and as
this occurs the trough will begin to pivot taking on a neutral and
eventually a negative tilt. The cold front which is currently slowly
moving into the Lower MS Valley will continue to be slow this
morning but will respond and begin to accelerate across the Lower MS
Valley and into the southeastern CONUS late this afternoon and this
evening. As the trough begins to pivot we expect to see the line of
convection really begin to slow up (possibly pause/stall
momentarily). Additional development may begin ahead of the line and
it is at that point that the severe and heavy rain threat starts to
increase especially the farther west this pause in movement occurs.
Scattered to numerous showers and thunderstorms will then
develop/redevelop along and ahead of the line late this morning and
as this starts to congeal into a QLCS the overall forward motion
should begin to speed up once again. The line is expected to be in
coastal MS be late afternoon/early evening and should finally push
into AL around 2/3z.
Overall the severe threat is impressive. With the main line expected
to slow down there will be time for the area to heat up and become
quite unstable. MLCAPE of around 2000 J/kg and 0-3km cape of 150
J/kg or greater for much of the northern half of the area is
expected. Showalters will be around -3 while LI's could be around -6
to -7. Mid level lapse rates will be around -6.5 C/km. The dynamics
will be strong with this system. Mid level winds will slowly
increase with 50-60kts nudging in around late morning and through
the afternoon but the impressive feature will be a strengthening LL
jet of 50-60kts right over the CWA. In addition we will be under the
RRQ of the upper jet with very strong diffluence collocated with the
LL jet. The increase in the wind field will also lead to a very
favorable shear environment. Both 0-1 and 0-3km SRH look to be
around 200-350 m2/s2 while 0-6km Bulk shear of 40-50 kts will be in
place. A lot of these features appear to occur around the same time
frame of 15-21/0z especially along and north of the 10/12 corridor
and east of a line from Baton Rouge to Amite county.
We expect the line of convection to begin to redevelop as this LL
jet starts to strengthen late this morning. Additional storms out
ahead of the main line are possible as well. It is the initial
redevelopment of the line and any storms out ahead that pose the
greatest concern. These storms will be in the best shear environment
and capable of producing tornadoes some of which could be strong. We
do expect things to slowly combine into a QLCS as it pushes through
SELA and into coastal MS late this afternoon. As the convection
evolves into a QLCS the straight-line wind threat will become the
dominant concern however there will still be more than sufficient
shear in place for embedded tornadoes. Even if storms don't develop
out ahead of the main line I am quite concerned with the low level
cape combined with the high 0-1 to 0-3 SRH. If the line redevelops
quickly becoming the dominant feature the combination of the LL cape
and high shear values could enhance the risk of seeing tornadoes
within the line.
We remain concerned with the heavy rainfall threat possibly leading
to flash flooding and river flooding. Again we are expecting the
main line to pause as this happens there will be a window for
multiple storms to move over the same area. These storms will have a
very rich moisture environment to work with as PWs could be just
under 2". That combined with the strong LL jet pumping high h85
theta E values and strong diffluence aloft will lead to very
efficient storms. Overall we are still expecting widespread 2-4" of
rain with locally higher amounts possibly exceeding 6". A flash
flood watch is already out and will not make any adjustments to it.
Due to the strengthening LL jet winds will be quite gusty at the
sfc. This is especially so along the coast where strong winds will
come in right off the water. With that we will issue a wind advisory
for all coastal parishes and counties.
All convection should finally exit coastal MS during the evening
hours with much drier and cooler air quickly filtering in. The
trough axis will be east of the area by midday tomorrow and we will
then move under northwest flow for the next 48 hours. This will keep
use cool and dry with temps well below normal Sunday and Monday
morning. Highs Sunday and lows Monday morning could be 15 to almost
20 degrees below normal in some locations. We will begin a slow
moderation Monday night and Tuesday with weak ridging aloft late
Tuesday and Tuesday night. Another weak cold front will approach
Wednesday night as a strong disturbance moves across the central
Plains and into the Upper MS Valley. That said the front will likely
hang up and with pretty much zonal flow aloft we will not see much
if any impact from this. /CAB/
AVIATION...
Strong southerly winds will affect all terminals today with the
strongest winds of 25kt and frequent gusts to 35kt expected at
mainly coastal sites. A line of TSRA, possibly preceded by more
isolated to scattered SHRA and a few TSRA, is expected to impact the
KBTR and KMCB terminals in the 13-18z time frame, and KHDC to
KASD/KMSY/KNEW after 15-16z. Will place TEMPO group for the
potential strong to severe TSRA with timing at all terminals today.
With fropa, winds will shift to NW and rise once again to around
25kt with gusts up to 35kt at KNEW and KMSY. Winds will be around 15-
20kt at remaining sites.
MARINE...
Southerly winds will slowly intensify today from 20 to 25kt up to 25
to 35kt with higher gusts for the open gulf waters. Protected waters
will have southeast winds of 25kt with gusts to gale force as well
before a cold front moves through this evening. Northwest to north
winds behind the front will be just as strong tonight into ealy
Monday. A Small Craft Advisory is currently posted for all waters.
This will be upgraded to a gale warning by 4pm as sustained winds or
frequent gusts of 34kt or better should be achieved through the
remainder of the night. Small craft advisories will then replace the
gale warning areas through the remainder of the day Monday. Severe
thunderstorms will be likely over most of the coastal waters today
starting around noon through midnight. High pressure will quickly
settle into the northern Gulf for the remainder of the week. The
next front could affect the northern gulf by next weekend.
DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Monitoring severe weather and flash flood potential
River flooding.
NOHSEP support for French Quarter Festival
Mississippi Gulf Coast Spring Break.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 44 60 37 / 100 50 0 0
BTR 74 44 63 40 / 100 30 0 0
ASD 76 49 63 42 / 100 80 0 0
MSY 78 49 63 47 / 100 70 0 0
GPT 75 51 65 44 / 90 90 10 0
PQL 77 51 65 40 / 90 90 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through late tonight for LAZ034>037-039-040-
046>050-056>072.
Wind Advisory until 10 PM CDT this evening for LAZ040-050-058-
060>064-066>070-072.
GM...Small Craft Advisory until 11 AM CDT this morning for GMZ536-538-
550-552-555-557-570-572-575-577.
Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
GMZ536-538-550-552-555-557-570-572-575-577.
Gale Warning until 4 AM CDT Sunday for GMZ536-538-550-552-555-
557-570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ530-532-534.
MS...Flash Flood Watch through late tonight for MSZ068>071-077-
080>082.
Wind Advisory until 10 PM CDT this evening for MSZ080>082.
GM...Small Craft Advisory until 11 AM CDT this morning for GMZ538-550-
552-555-557-570-572-575-577.
Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
GMZ538-550-552-555-557-570-572-575-577.
Gale Warning until 4 AM CDT Sunday for GMZ538-550-552-555-557-
570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ532-534.
&&Hazardous weather outlook, Apr 14, 4:46 AM CDT, 6 hours 53 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 446 AM CDT Sat Apr 14 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-142200- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 446 AM CDT Sat Apr 14 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight There are many weather related hazards expected today. A Flash Flood Watch is in effect through Tonight for the entire outlook area. Rainfall accumulations of 2 to 4 inches with locally higher amounts in excess of 6 inches possible through this evening. A Wind Advisory is in effect for exposed coastal and lake shore areas today for gusty winds 25 to 35 mph throughout the day. A Gale Warning goes into effect late this morning through tonight in the coastal waters for winds in excess of 34 knots and high seas to 12 to 15 feet. There is an ENHANCED risk of severe thunderstorms today for much of the outlook area. The main concerns will be damaging straightline winds 50 to 75 mph possibly from squalls, moderate to large sized hail, a few tornadoes and waterspouts that could include intensities EF2 or greater damage. .DAYS TWO THROUGH SEVEN...Sunday through Friday Small craft advisories will be in effect for strong northerly winds and rough seas Sunday. River flooding is ongoing along the Mississippi River from Red River Landing to Baton Rouge, and on the Pearl River at Bogalusa and Pearl River. Depending on the amount of anticipated rainfall Saturday, other area rivers may exceed flood levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for today beginning late this morning through this evening. Please report any severe weather and flood reports promptly to the National Weather Service office in Slidell...985 649 0429 extension 4. 24/RR
In the hours before
Local storm report, Apr 14, 10:12 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1012 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM TSTM WND DMG GREENSBURG 30.83N 90.67W
04/14/2018 ST. HELENA LA EMERGENCY MNGR
TREES DOWN SOUTH OF GREENSBURG ALONG HWY 43. ALSO ALONG
HWY 1045 NEAR THE TANGIPAHOA RIVER. TIME ESTIMATED FROM
RADAR.
0835 AM TSTM WND DMG MONTPELIER 30.68N 90.65W
04/14/2018 ST. HELENA LA EMERGENCY MNGR
EM REPORTS TREES DOWN IN MONTPELIER. TIME ESTIMATED FROM
RADAR.
&&
DMANNINGSpecial weather statement, Apr 14, 10:21 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1021 AM CDT SAT APR 14 2018
LAZ039-040-072-MSZ077-080-141645-
Washington-Southern Tangipahoa-St. Tammany-Hancock-Pearl River-
1021 AM CDT SAT APR 14 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ST. TAMMANY...
SOUTHEASTERN TANGIPAHOA AND SOUTHEASTERN WASHINGTON PARISHES...
HANCOCK AND PEARL RIVER COUNTIES...
At 1020 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Baxterville to 8 miles southwest of
Madisonville. Movement was east at 30 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Slidell, Bogalusa, Picayune, Bay St. Louis, Covington, Waveland,
Poplarville, Diamondhead, Pearl River, Abita Springs, Madisonville,
Folsom, Sun, Kiln, Pearlington, Lacombe, Crossroads, Shoreline Park,
Stennis Space Center and Bush.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 200 PM CDT for southeastern
Louisiana...and southern Mississippi.
LAT...LON 3039 8934 3034 8938 3034 8934 3031 8933
3025 8942 3018 8945 3017 8972 3025 8987
3026 8998 3030 8999 3036 9008 3039 9021
3030 9032 3039 9024 3071 9026 3067 8999
3101 8969 3098 8943 3101 8935
TIME...MOT...LOC 1520Z 261DEG 28KT 3102 8962 3030 9026
24/RRLocal storm report, Apr 14, 10:45 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1045 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG WSW TYLERTOWN 31.12N 90.14W
04/14/2018 WALTHALL MS COUNTY OFFICIAL
GARAGE PARTIALLY COLLAPSED ONTO A CAR. TIME ESTIMATED
FROM RADAR
&&
FRLocal storm report, Apr 14, 10:50 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1050 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM TSTM WND DMG TYLERTOWN 31.12N 90.14W
04/14/2018 WALTHALL MS COUNTY OFFICIAL
ROOF DAMAGE TO BUILDING IN TYLERTOWN. TIME ESTIMATED FROM
RADAR
&&
FRSpecial weather statement, Apr 14, 11:16 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1116 AM CDT SAT APR 14 2018
LAZ059>068-141700-
Lower Terrebonne-Orleans-Upper St. Bernard-St. Charles-Upper
Terrebonne-Lower Jefferson-Lower Lafourche-Upper Lafourche-Upper
Plaquemines-Upper Jefferson-
1116 AM CDT SAT APR 14 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST.
BERNARD...SOUTHEASTERN ST. CHARLES...ORLEANS...SOUTHEASTERN
TERREBONNE...CENTRAL LAFOURCHE...JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...
At 1115 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near New Orleans to 25 miles west of
Cocodrie. Movement was east at 20 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
New Orleans, Houma, Chalmette, Cut Off, Galliano, Avondale, Larose,
Metairie, Marrero, Harvey, East New Orleans, Timberlane, Belle
Chasse, Jefferson, Gretna, Harahan, Westwego, Lockport, Jean Lafitte
and Chauvin.
Torrential rainfall is also occurring with these storms, and may
cause areas of flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2918 9103 2921 9084 2923 9083 2923 9097
3003 9019 3004 9000 3015 8987 3010 8982
3012 8966 3002 8972 3002 8984 2993 8978
2931 9040 2935 9043 2927 9048 2928 9058
2920 9055 2925 9061 2915 9065 2909 9086
TIME...MOT...LOC 1615Z 280DEG 18KT 3000 9011 2912 9106
TDLocal storm report, Apr 14, 11:36 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1136 AM CDT SAT APR 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TSTM WND DMG SLIDELL 30.28N 89.78W
04/14/2018 ST. TAMMANY LA FIRE DEPT/RESCUE
TREES DOWN IN PALM LAKE AREA, ON WEST HALL, AND ON FRONT
STREET. TIME ESTIMATED BY RADAR.
&&
DMANNINGThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:24 AM CDT | Wind Advisory | LIX | 12 hr | |
| Apr 14, 6:18 AM CDT | Special Weather Statement | LIX | Wilkinson | 27 min |
| Apr 14, 6:36 AM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 54 min |
| Apr 14, 6:58 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 62 min |
| Apr 14, 7:13 AM CDT | Tornado Warning | LIX | Amite, Wilkinson | 47 min |
| Apr 14, 7:59 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 61 min |
| Apr 14, 8:22 AM CDT | Tornado Warning | LIX | Amite, Pike, Walthall | 38 min |
| Apr 14, 8:45 AM CDT | Severe Thunderstorm Warning | LIX | Pike, Walthall | 45 min |
| Apr 14, 8:55 AM CDT | Tornado Warning | LIX | Walthall | 35 min |
| Apr 14, 9:01 AM CDT | Tornado Warning | LIX | Walthall | 29 min |
| Apr 14, 9:30 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River, Walthall | 45 min |
| Apr 14, 9:51 AM CDT | Areal Flood Advisory | LIX | Amite, Pike, Walthall | 3 hr |
| Apr 14, 10:14 AM CDT | Areal Flood Advisory | LIX | Hancock, Pearl River, Walthall | 3 hr |
| Apr 14, 10:21 AM CDT | Special Weather Statement | LIX | Hancock, Pearl River | 84 min |
| Apr 14, 11:37 AM CDT | Severe Thunderstorm Warning | LIX | Hancock, Pearl River | 22 min |
| Apr 14, 12:11 PM CDT | Flash Flood Warning | LIX | Hancock, Pearl River | 3 hr |
| Apr 14, 12:33 PM CDT | Special Weather Statement | LIX | Hancock, Harrison | 42 min |
| Apr 14, 1:07 PM CDT | Special Weather Statement | LIX | Harrison | 53 min |
| Apr 14, 1:25 PM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 9 hr |
| Apr 14, 1:50 PM CDT | Special Weather Statement | LIX | Harrison | 55 min |
| Apr 14, 2:06 PM CDT | Tornado Warning | LIX | Harrison | 11 min |
| Apr 14, 2:42 PM CDT | Special Weather Statement | LIX | Harrison | 63 min |
| Apr 14, 3:43 PM CDT | Special Weather Statement | LIX | Jackson | 62 min |
| Apr 14, 4:46 PM CDT | Special Weather Statement | LIX | Harrison | 59 min |
| Apr 14, 5:53 PM CDT | Special Weather Statement | LIX | Jackson | 67 min |
| Apr 14, 6:16 PM CDT | Tornado Warning | LIX | Jackson | 29 min |
Nearby
Tornado Warnings in Mississippi, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.